# SDR LDIA2025082500001

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N188FJ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 188
- Aircraft time: 7,626 hours, 5,383 cycles
- Engine: Garrtt TFE7313
- Engine time: 7,606 hours, 5,372 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE7313
- Part serial: P76652
- Condition: Damaged
- Location: Zone 400
- Part time: 7,606 hours, 5,372 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS CRUISING AT FL 250 FROM KBFI TO KEUG. THE THROTTLES RETARDED FOR DESCENT & SMOKE BEGAN EMANATING FROM COCKPIT WEMACS. SMOKE LIGHT & BECAME THICKER, DID NOT OBSCURE VISION. AN OIL ODORL OBSERVED. SEVERAL SECS LATER  OIL 2 LIGHT ILLUMINATED,  PIC OBSERVED ENG 2 OIL PRESSURE ABOUT 17PSI. ENG 2 WAS BROUGHT TO FLT IDLE & CHKLIST CONSULTED. SIC OBSERVED OIL PRESSURE TO READ UNDER 5PSI.  PIC OBSERVED THE OIL 2 LIGHT EXTINGUISH VERY BRIEFLY THEN ILLUMINATE STEADILY. 30-90 SECS AFTER OIL 2 LIGHT ILLUM, ENG 2 WAS SHUTDOWN. NO VIBRATIONS OR OTHER ANOMALIES OBSERVED. SMOKE DISSIPATED.  AFTER AN UNEVENTFUL LANDING AT KUEG,  PILOTS OBSERVED OIL TANK SIGHT GLASS EMPTY, & A NORMAL TO MORE THAN NORMAL AMOUNT OF OIL ON THE COWLING AREA.   A SOAP WAS TAKEN, CHIP DETECTOR FOUND CLEAN, & A VISUAL INSPECT OF ENGINE & OIL FILTER SHOWED NO ANOMALIES. OIL TANK LEVEL CONFIRMED TO BE JUST BELOW THE SIGHT GLASS, 3 QUARTS ADDED TO BRING LEVEL TO NORMAL.  AN ENG START ATTEMPTED & OBSERVED N1 WOULD NOT SPOOL ABOVE ABOUT 2% & LIGHT VIBRATION OBSERVED. SEVERAL SMALL METALLIC PIECES OBSERVED IN TAILPIPE & REMOVED AND RETAINED.
